# SDR MWEA020273

- Difficulty date: April 23, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 39,411 hours, 40,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365841
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD BETWEEN SEAT TRACKS NR 3 AND 4 HAS SEVERAL GOUGES BETWEEN STATION 1145 TO 1260.  FABRICATED AND INSTALLED FLOORBOARD.
